ams.org/mathscinet:MR2073367 (2006h:81069)


New type of exact solvability and of a hidden nonlinear dynamical symmetry in anharmonic oscillators


Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 50, Part 1

Znojil, Miloslav ; Yanovich, Denis
Nats\=\i onal. Akad. Nauk Ukra\"\i ni \=Inst. Mat.

Vol.: 2
Pages: 1010--1017
Year: Kiev / Nats\=\i onal. Akad. Nauk Ukra\"\i ni \=Inst. Mat. / 2004


Language: eng

Total numbers of views: 1072
Numbers of unique views: 417
 Record created 2010-09-25, last modified 2013-11-12



Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)